# SDR 20000424SH002

- Difficulty date: February 28, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N260GL
- Make and model: Beech 1900D
- Aircraft serial: UE260
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 6226136002
- Part serial: 4808
- Condition: Inoperative
- Location: Cockpit
- Part time: 3,436 hours, 2,627 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 GYRO SLOW TO SPOOL AND STUCK ON ZERO DEGREES (NORTH).  (X)
